Proceedings of the American Mathematical Society · 1972 · 16 citations · 0 references
Natural SciencesMathematicsDifferential EquationsBoundary ConditionsBoundary-value ProblemsPartial Differential EquationsSystems Of Differential EquationsIndependent VariablesNonlinear Partial Differential EquationsParabolic Partial Differential EquationsPartial Differential Equation Systems
Donald R. Snow, Gronwall's Inequality for Systems of Partial Differential Equations in Two Independent Variables, Proceedings of the American Mathematical Society, Vol. 33, No. 1 (May, 1972), pp. 46-54